PreT (2) Objects in Topological Categories


BARAN M.

APPLIED CATEGORICAL STRUCTURES, vol.17, no.6, pp.591-602, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 6
  • Publication Date: 2009
  • Doi Number: 10.1007/s10485-008-9161-4
  • Title of Journal : APPLIED CATEGORICAL STRUCTURES
  • Page Numbers: pp.591-602

Abstract

In previous papers, two notions of pre-Hausdorff (PreT (2)) objects in a topological category were introduced and compared. The main objective of this paper is to show that the full subcategory of PreT (2) objects is a topological category and all of T (0), T (1), and T (2) objects in this topological category are equivalent. Furthermore, the characterizations of pre-Hausdorff objects in the categories of filter convergence spaces, (constant) local filter convergence spaces, and (constant) stack convergence spaces are given and as a consequence, it is shown that these categories are homotopically trivial.